# SDR DALA2015050303100

- Difficulty date: May 2, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 51,869 hours, 23,361 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 27-28
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON DOUBLER SKIN IN FWD CARGO COMPARTMENT FROM  FRAME 27 TO FRAME 28 ON STR 43R L=1.110", W=0.210", D=0.001.  REPLACED DOUBLER SKIN IN FWD CARGO COMPARTMENT FROM FRAME 27 TO FRAME 28 ON STR 43R IAW SRM 51-42-11 AND DWG D53231598.
